# SDR ASAA2017120922845

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 58,503 hours, 23,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP (INTERIOR) GROUNDED - YES. VERIFIED CORRECT VOLTAGE & GROUND IS PRESENT REF B737-900 WDM 33-51-14. RELAMPED LOWER EMERGENCY EXIT SIGN REF B737-900 AMM 33-51-01-960-801. OPS CK GOOD PER THE SAME.
